# SDR AALA201708249011

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 55,462 hours, 20,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EXIT SIGN LENS COVER AT 4R. REPLACED 4R EXIT LENS.
